# SDR AALA20031132

- Difficulty date: October 10, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CLIMB-OUT FROM EZE CREW OBSERVED L1 DOOR AIR LEAK.  LANDED EZE WITH IN NORMAL WEIGHT LIMITS.  ACCOMPLISHED OVERCENTER PUSHROD MECHANISM ADJUSTMENT TO L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
